# SDR SIMA200509402

- Difficulty date: March 31, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Part time: 11,958 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY FORWARD DIGITAL WAS FOUND CORRODED.  REMOVED THE EXISTING FORWARD DIGITAL AND INSTALLED NEW DIGITAL IAW EMB 145 SRM, SRM EMB-145/1142 REV 28, CHAPTER 51-40-02.  (M)
